Species extinction in finite replicator systems
Article first published online: 19 APR 2012
© 2012 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 106, Issue 3, pages 689–697, July 2012
How to Cite
KÄRENLAMPI, P. P. (2012), Species extinction in finite replicator systems. Biological Journal of the Linnean Society, 106: 689–697. doi: 10.1111/j.1095-8312.2012.01885.x
- Issue published online: 13 JUN 2012
- Article first published online: 19 APR 2012
- Received 27 December 2011; revised 19 January 2012; accepted for publication 19 January 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!